1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Clonazepam , Anyone else on this turbo charger ?

Discussion in 'Diabetes Medication and Drugs' started by bowell, Mar 16, 2011.

  1. bowell

    bowell · Well-Known Member

    Messages:
    945
    Likes Received:
    9
    Trophy Points:
    38
    After regular visit to Pain Consultant
    A few things have changed with dose increases ect

    New medication added to my ever growing list: Clonazepam
    Told this will Enhance the effect of my :
    Amitriptyline
    Gabapentin
    Morphine
    and help with spasms

    Anyone else taking Clonazepam ???? good bad :?: any personal experience ?

    Had a good gander in the BNF61 :mrgreen:



    Bob
     
  2. JUSTFOCUS

    JUSTFOCUS · Well-Known Member

    Messages:
    354
    Likes Received:
    10
    Trophy Points:
    38
    If thats you doing stunts with your wheelchair
    its definately good for you :lol:
    JF. :lol: :lol:
     
  3. paula1974

    paula1974 · Well-Known Member

    Messages:
    114
    Likes Received:
    6
    Trophy Points:
    38
    Ive been on clonazepam for years. Its a very good drug and have had no problems with it.
    However, trying to come off it is VERY difficult. I was on 0.5mg 4 times a day. Reduced it by 0.5mg and the effects were awful. Lots and LOTS of vomiting, incredible shakes (couldnt hold a drink) and ended up not being able to walk. I felt like I was dying. I went back on the full dose and was fine within a day. I then reduced by a 1/4 of a 0.5mg tablet and am doing fine. I reduce again on friday so will see what happens.
    So, while you're on it, everythings fine but be careful if you come off it!
    As for enhancing other drugs, I was told nothing.
    Paula
     
  4. bowell

    bowell · Well-Known Member

    Messages:
    945
    Likes Received:
    9
    Trophy Points:
    38
    Thanks for your info

    I was told this may be difficult to come off this drug ,,
    believe i will be on this long term if it works

    starting next week I will see if it really helps to increase the pain control
    and dampen down the spasms


    Bob
     
  5. teresaontheshore

    teresaontheshore · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Hi Paula, I'm currently trying to come off the drug as I don't want to be dependent on it anymore. How is your taper going? Do you have any tips for someone who's going through the same thing and VERY scared?
     
  6. LittleGreyCat

    LittleGreyCat Type 2 · Well-Known Member

    Messages:
    3,271
    Likes Received:
    1,978
    Trophy Points:
    198
    Paula was last on the forum over 5 years ago, so is unlikely to answer, I'm afraid.

    However, welcome to the forum.
     
  7. Montrealer

    Montrealer · Active Member

    Messages:
    29
    Likes Received:
    16
    Trophy Points:
    3
    Been on it for 9 years......but I only take it when needed as a sleep aid in the Summer........I get up at 3:30 in the morning due to having be on my job at a golf course at 4:30.......and going to sleep when the sun is shinning is tough
     
  8. adilmoghal

    adilmoghal · Newbie

    Messages:
    1
    Likes Received:
    0
    Trophy Points:
    1
    Yes, I’m on it. I’m T2 on Insulin- Humalog & Toujeo.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook